Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 348, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 29, 2005, 11:12 PM CDT for Bolivar County, Sunflower County, Washington County, Mississippi. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2005, 11:12 PM CDT (04:12 UTC)
- Expired
- Apr 30, 2005, 12:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Bolivar County, MS, Sunflower County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 166 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 9:45 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 4.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 300413
SVRJAN
MSC011-133-151-300500-
/O.NEW.KJAN.SV.W.0348.050430T0412Z-050430T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1112 PM CDT FRI APR 29 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI
THIS INCLUDES THE CITY OF SHAW
CENTRAL SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI
THIS INCLUDES THE CITIES OF...RULEVILLE...INDIANOLA
NORTHEASTERN WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI
THIS INCLUDES THE CITIES OF...GREENVILLE AIRPORT...LELAND
* UNTIL MIDNIGHT CDT
* AT 1112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
METCALFE...OR ABOUT NEAR GREENVILLE...AND MOVING NORTHEAST AT 50
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SHAW AND 8 MILES NORTHWEST OF INDIANOLA BY 1130 PM CDT
SUNFLOWER BY 1140 PM CDT
RULEVILLE BY 1145 PM CDT
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
LAT...LON 3381 9047 3351 9047 3330 9094 3353 9111
3374 9062 3377 9059 3382 9045 3382 9045
$$
DHBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 10:05 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Apr 29, 10:05 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1005 PM CDT FRI APR 29 2005 .UPDATE...LATEST SATELLITE IMAGERY SHOWS A STRONG SHORT WAVE MOVING THROUGH THE SOUTHERN PLAINS. STATIONARY BOUNDARY WAS NOTED NEAR THE NORTHWEST OF THE FORECAST AREA WITH SURFACE LOW NEAR KGLH...WAITING FOR THE APPROACH OF THE STRONG UPPER SHORT WAVE. STRONG TO SEVERE THUNDERSTORMS WERE MOVING ACROSS THE NORTHWEST DELTA REGION OF MISSISSIPPI AS WELL AS ACROSS THE MISSISSIPPI RIVER. UPDATED ZONES FOR NEW TORNADO WATCH IN EFFECT UNTIL 5 AM. CURRENT FORECAST APPEARS TO BE ON TRACK AS THE COLD FRONT AND THUNDERSTORMS WILL MOVE ACROSS THE REGION DURING THE OVERNIGHT HOURS. MADE SLIGHT ADJUSTMENT TO CURRENT FORECAST TEMPS ON GRIDS...BUT POPS STILL APPEAR TO BE ON TRACK. && .AVIATION...WILL CONTINUE WITH CONVECTION IN THE TAFS WITH STRONGER GUSTY WINDS ACROSS THE NORTHWEST TAFS...WHERE BETTER JET DYNAMICS WILL TAKE PLACE. && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM: 17
Hazardous weather outlook, Apr 29, 6:45 PM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 645 PM CDT FRI APR 29 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 302342- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 642 PM CDT FRI APR 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND SATURDAY... ...THUNDERSTORMS... SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT ACROSS EXTREME SOUTHEAST ARKANSAS...EAST LOUISIANA...AND MUCH OF MISSISSIPPI. THE GREATEST RISK FOR SEVERE THUNDERSTORMS WILL OCCUR NORTH OF A LINE FROM BASTROP LOUISIANA...TO HOLLANDALE...VAIDEN...AND EUPORA MISSISSIPPI. HERE...THE COMBINATION OF MOISTURE...INSTABILITY...AND WIND SHEAR (WHICH IS THE CHANGE IN WIND DIRECTION/SPEED WITH HEIGHT) WILL ALLOW FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS. THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP TONIGHT ACROSS SOUTHERN ARKANSAS AND NORTHERN LOUISIANA...THEN MOVE ACROSS THIS AREA BETWEEN 8 PM AND 5 AM. TORNADOES...HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER...AND DAMAGING WINDS IN EXCESS OF 60 MILES AN HOUR WILL BE POSSIBLE WITH THESE STORMS. ANOTHER UPPER-LEVEL DISTURBANCE WILL PUSH A COLD FRONT FURTHER SOUTHEAST INTO THE LOWER MISSISSIPPI VALLEY TONIGHT. AS THESE FEATURES MOVE INTO OUR AREA OVERNIGHT...A SQUALL LINE OF THUNDERSTORMS IS EXPECTED MOVE ACROSS THE REGION TONIGHT. EVEN THOUGH DAMAGING WINDS AND LARGE HAIL APPEAR TO BE THE GREATEST RISK WITH THESE THUNDERSTORMS...ISOLATED TORNADOES CANNOT BE RULED OUT. THIS LINE OF THUNDERSTORMS WILL SWEEP ACROSS THE REGION OVERNIGHT...EXITING SOUTHEAST MISSISSIPPI TOWARD SUNRISE. RIGHT NOW...IT LOOKS LIKE THE GREATEST RISK OF SEEING SEVERE WEATHER WILL OCCUR BETWEEN 8 PM AND 11 PM ACROSS THE ARKLAMISS REGION...BETWEEN 11 PM AND 2 AM AROUND A LINE FROM BROOKHAVEN TO COLUMBUS...AND BETWEEN 1 AM AND 5 AM OVER EAST CENTRAL AND SOUTHERN MISSISSIPPI. ...FLOODING... HEAVY RAIN MAY RESULT IN THE PONDING OF WATER ON ROADWAYS AND OTHER LOW-LYING AREAS ACROSS AREAS NORTH OF A LINE FROM BASTROP LOUISIANA...TO CARTHAGE AND COLUMBUS MISSISSIPPI. AS THUNDERSTORMS EVOLVE THIS EVENING...THE POTENTIAL EXISTS THAT A FEW STORMS WILL MOVE REPEATEDLY ACROSS THE SAME AREA. THE COMBINATION OF SEVERAL ROUNDS OF INTENSE STORMS...AND A SQUALL LINE MOVING THROUGH THE REGION...WILL BRING THE POTENTIAL TO SEE 2 TO 3 INCHES OF RAIN IN A 3 HOUR PERIOD. AT THIS TIME...AREAS NORTH OF A LINE FROM GREENVILLE TO LEXINGTON TO KILMICHAEL HAVE THE HIGHEST RISK OF SEEING THIS LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED TONIGHT. OTHERWISE...ACTIVATION IS NOT ANTICIPATED THROUGH NEXT FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 29, 9:57 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
957 PM CDT FRI APR 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL BASTROP 32.77N 91.91W
04/29/2005 2.75 INCH MOREHOUSE LA AMATEUR RADIO
&&
AEGLocal storm report, Apr 29, 10:04 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1004 PM CDT FRI APR 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM FUNNEL CLOUD GREENWOOD 33.52N 90.19W
04/29/2005 LEFLORE MS STORM CHASER
&&
AEGLocal storm report, Apr 29, 10:23 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1023 PM CDT FRI APR 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 2 N SUNFLOWER 33.58N 90.54W
04/29/2005 SUNFLOWER MS EMERGENCY MNGR
POSSIBLE TORNADO. WELL SHEDS DESTROYED...CATTLE TRAILER
PICKED UP AND MOVED...FERTILIZER TANK PICKED UP AND BLOWN
ACROSS HIGHWAY.
&&
AEGLocal storm report, Apr 29, 10:37 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1037 PM CDT FRI APR 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TORNADO 6 NNE GREENWOOD AIRPORT 33.58N 90.05W
04/29/2005 CARROLL MS STORM CHASER
BRIEF TORNADO TOUCHDOWN IN OPEN AREA. OBSERVED BY MSU
STORM INTERCEPT TEAM.
&&
AEGLocal storm report, Apr 29, 10:40 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1040 PM CDT FRI APR 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG SHAW 33.60N 90.77W
04/29/2005 BOLIVAR MS EMERGENCY MNGR
WIND DAMAGE REPORTED FROM SOUTH OF BOYLE TO COUNTY LINE
WITH WASHINGTON COUNTY. PRELIMINARY REPORTS OF SOME
STRUCTURAL DAMAGE. POWERLINES DOWN.
&&
AEGSpecial weather statement, Apr 29, 11:03 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1103 PM CDT FRI APR 29 2005 MSZ018-300515- BOLIVAR MS- THE NATIONAL WEATHER SERVICE HAS ALLOWED TORNADO WATCH 211 TO EXPIRE FOR THE FOLLOWING LOCATION... IN NORTHWEST MISSISSIPPI BOLIVAR THIS INCLUDES THE CITIES OF...CLEVELAND. ARZ074>075-LAZ007>009-015>016-023>026- -MSZ019-025>051-053>056-059>063-301000- ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA- EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA- RICHLAND LA-TENSAS LA-WEST CARROLL LA-ADAMS MS- ATTALA MS-CARROLL MS-CHOCTAW MS-CLAIBORNE MS-CLAY MS- COPIAH MS-FRANKLIN MS-GRENADA MS-HINDS MS-HOLMES MS- HUMPHREYS MS-ISSAQUENA MS-JEFFERSON MS-KEMPER MS- LAWRENCE MS-LEAKE MS-LEFLORE MS-LINCOLN MS-LOWNDES MS- MADISON MS-MONTGOMERY MS-NESHOBA MS-NEWTON MS- NOXUBEE MS-OKTIBBEHA MS-RANKIN MS-SCOTT MS-SHARKEY MS- SIMPSON MS-SMITH MS-SUNFLOWER MS-WARREN MS- WASHINGTON MS-WEBSTER MS-WINSTON MS-YAZOO MS- TORNADO WATCH NUMBER 213 REMAINS VALID UNTIL 5 AM CDT FOR THE FOLLOWING AREAS IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA EAST CARROLL FRANKLIN MADISON MOREHOUSE RICHLAND TENSAS WEST CARROLL IN MISSISSIPPI THIS WATCH INCLUDES 37 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW COPIAH HINDS HOLMES HUMPHREYS LEAKE MADISON RANKIN SCOTT SIMPSON SMITH YAZOO IN EAST CENTRAL MISSISSIPPI KEMPER NESHOBA NEWTON NOXUBEE WINSTON IN NORTH CENTRAL MISSISSIPPI CARROLL GRENADA LEFLORE MONTGOMERY WEBSTER IN NORTHEAST MISSISSIPPI CLAY LOWNDES OKTIBBEHA IN NORTHWEST MISSISSIPPI SUNFLOWER WASHINGTON IN SOUTH CENTRAL MISSISSIPPI LAWRENCE LINCOLN IN SOUTHWEST MISSISSIPPI ADAMS CLAIBORNE FRANKLIN JEFFERSON IN WEST CENTRAL MISSISSIPPI ISSAQUENA SHARKEY WARREN THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...GREENWOOD... WEST POINT...COLUMBUS...TALLULAH...BROOKHAVEN...WINNSBORO... ROLLING FORK...ANGUILLA...NATCHEZ...MAGEE...MENDENHALL... KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST...MORTON... RAYVILLE...DELHI...VICKSBURG...TAYLORSVILLE...RALEIGH... CRYSTAL SPRINGS...HAZLEHURST...WESSON...YAZOO CITY...JACKSON... PORT GIBSON...MACON...BROOKSVILLE...NEWTON...UNION...DECATUR... CONEHATTA...GRENADA...STARKVILLE...LAKE PROVIDENCE...FAYETTE... DERMOTT...LAKE VILLAGE...EUDORA...PHILADELPHIA...PEARL RIVER... MONTICELLO...NEW HEBRON...WINONA...INDIANOLA...RULEVILLE... VAIDEN...NORTH CARROLLTON...CARROLLTON...BASTROP...ACKERMAN... WEIR...EUPORA...MABEN...MATHISTON...DURANT...TCHULA...LEXINGTON... PICKENS...GOODMAN...BELZONI...ISOLA...GREENVILLE...MAYERSVILLE... LOUISVILLE...BUDE...ROXIE...MEADVILLE...CARTHAGE...OAK GROVE... EPPS...DE KALB...SCOOBA...VIDALIA...FERRIDAY...WEST FERRIDAY... JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH AND WATERPROOF.
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:47 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 43 min |
| Apr 29, 7:57 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 63 min |
| Apr 29, 8:33 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 28 min |
| Apr 29, 8:59 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 31 min |
| Apr 29, 9:15 PM CDT | Tornado Warning | JAN | Leflore, Sunflower | 45 min |
| Apr 29, 9:37 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 53 min |
| Apr 29, 10:00 PM CDT | Tornado Warning | JAN | Carroll, Leflore | 49 min |
| Apr 29, 10:03 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 24 min |
| Apr 29, 10:47 PM CDT | Tornado Warning | JAN | Grenada, Montgomery, Webster | 28 min |
| Apr 29, 11:03 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 27 min |
| Apr 30, 12:14 AM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Washington | 46 min |
| Apr 30, 12:24 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 51 min |
| Apr 30, 12:34 AM CDT | Tornado Warning | JAN | Holmes, Humphreys | 41 min |
| Apr 30, 12:51 AM CDT | Severe Thunderstorm Warning | JAN | Sharkey | 31 min |
| Apr 30, 12:52 AM CDT | Tornado Warning | JAN | Carroll, Holmes | 23 min |
| Apr 30, 12:59 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 46 min |
| Apr 30, 1:11 AM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 31 min |
| Apr 30, 1:22 AM CDT | Tornado Warning | JAN | Carroll, Montgomery | 23 min |
| Apr 30, 1:27 AM CDT | Tornado Warning | JAN | Attala, Holmes | 33 min |
| Apr 30, 1:47 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery | 43 min |
| Apr 30, 1:49 AM CDT | Severe Thunderstorm Warning | JAN | Warren | 41 min |
| Apr 30, 2:00 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 60 min |
| Apr 30, 2:14 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 61 min |
| Apr 30, 2:16 AM CDT | Tornado Warning | JAN | Choctaw, Oktibbeha | 44 min |
| Apr 30, 2:19 AM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 41 min |
| Apr 30, 2:33 AM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 42 min |
| Apr 30, 2:40 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 35 min |
| Apr 30, 2:43 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence | 62 min |
| Apr 30, 2:49 AM CDT | Severe Thunderstorm Warning | JAN | Covington | 41 min |
| Apr 30, 2:55 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 20 min |
| Apr 30, 3:10 AM CDT | Tornado Warning | JAN | Covington, Jones | 65 min |
| Apr 30, 3:15 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 30 min |
| Apr 30, 3:20 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 55 min |
| Apr 30, 3:26 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 34 min |
| Apr 30, 3:47 AM CDT | Tornado Warning | JAN | Marion | 43 min |
| Apr 30, 3:53 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 16 min |
| Apr 30, 3:57 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 63 min |
| Apr 30, 3:58 AM CDT | Severe Thunderstorm Warning | JAN | Jasper | 47 min |
| Apr 30, 4:17 AM CDT | Tornado Warning | JAN | Lamar | 43 min |
| Apr 30, 4:19 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 56 min |
| Apr 30, 4:21 AM CDT | Severe Thunderstorm Warning | JAN | Forrest | 39 min |
| Apr 30, 4:43 AM CDT | Severe Thunderstorm Warning | JAN | Forrest | 47 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.